Hi , I am 31 years old man.I have hypothyroidism and currently taking Thyronorm 50 mcg tablets for past 10-12 months.Recent tests have TSH level at 8.25,TPO at 448. Recently my face and neck have significantly darkened.Is that something to do with the tablets I use or anything else? Lastly, we are planning for kids, so how does me being hypothyroid will effect that?
No, the skin darkening is not due to thyronorm. Please visit a dermatologist, if it worsens. Yes, thyroid levels do affect fertility. Please continue the medicines as directed by your endocrinologist and get your TSH and TPO antibodies checked at intervals.
Hope I have answered your query. Let me know if I can assist you further.
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, My grand mother is yrs old.She was diagnosed with high level of TSH. The.The family physician has prescribed Thryonorm 50 mcg on a daily basis.However,ever since she has started taking the tablets,she is facing palpitation and increased heart rates.Whenever,she thinks that no one will be there along with her in the house,her heart rate increases and she feels restless.Kindly advice whether it is normal and that this side effect will gradually phase out as her body gets used to the medicine...
Hi Doctor, My wife is pregnant, its Week 27th and she has been taking Eltroxin 50 mcg as per doctor s prescription from past 3 months. Now the pills are over so when I tried to get it from pharmacy I was told the supply of this tablet is stopped. So instead 2 to 3 pharmacies suggested to go for Thyronorm 50 mcg. Is it safe to have it while she is pregnant? Your advise is greatly appreciated. Thank you in anticipation.
86.37 was my tsh value i was taking thyronorm 50 mcg. in december i checked again then it was normal all report. but now a days my both feets and eyes also paining allot. is it overdose or what 50 mcg. 86.37 was my tsh value i was taking thyronorm 50 mcg. in december i checked again then it was normal all report. but now a days my both feets and eyes also paining allot. is it overdose or what 50 mcg.
HI, ITS ALMOST 1 YR THAT I HAVE BEEN DIAGNOSED WITH GLAND TB I HAVE BEEN OPERATED TO GET RID OF THE TUMOURS ON MY THYROID GLAND AFTER THE OPERATION I WAS GIVEN SEVERAL INJECTIONS BUT AGAIN THE TUMOURS ARE APPEARING ACCOMPANIED BY FEVER AND PINCHING IN THE PLACE OF TUMOUR
Hello Doctor, I was diagnosed with hypothyroidism in 2009 since then i am using levothyroxin 50mg but still i have lot of thyroid symptoms like weight gain ( I almost increased 30kgs), sleeping disorders, dry skin ,and hair loss can i get any NDT medicines or T3 included supplement to get rid
dear doc I had high tryglycerides 340 and high bp 110 /190 and totalcholesterol 260 I was blood tested and I am under medication stil I have the heaviness in chest with a light headache its 8 days now iam on medicine.Coul I have hypothyroidism also?
i am male 55 years old about 2 weeks ago i started feeling tired all the time and no energy, i have a rash on the inside of both my thighs close to my groin and also on my groin also i have a boil on my butt cheek and dark blue veins like little knots running up one my left testicle what can it be ?i have high blood pressure and thyroid disease which i take meds for
Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...
I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...
Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.